The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (746 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 4, 1998, pp. 831–841
DOI: 10.4171/ZAA/853

Published online: 1998-12-31

On Nonlinear Model of the Vibrating Membrane

A. Iannelli[1]

(1) Politecnico di Milano, Italy

A nonlinear model describing the transversal motion of an elastic membrane is introduced and the corresponding equation is studied: An existence and uniqueness theorem for the global solution of the Cauchy-Dirichlet problem is proved

Keywords: Mathematical models, nonlinear elasticity

Iannelli A.: On Nonlinear Model of the Vibrating Membrane. Z. Anal. Anwend. 17 (1998), 831-841. doi: 10.4171/ZAA/853